# SDR SWAA2022021157095

- Difficulty date: December 29, 2021
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED ON BS 277 AND STR 10R AT PASSENGER CABIN ; 2021-576205 / [01] REPLACED TIE CLIP LOCATED BS 277 AND STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 18 REV_.; [02] CORRECTED STEP 1.REPLACED TIE CLIP LOCATED BS 277 AND STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 18 REV_. SEE INDIVIDUAL SING OFFS BELOW.; [03] CORRECTED STEP 1.REPLACED TIE CLIP LOCATED BS 277 AND STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 18 REV_. SEE INDIVIDUAL SING OFFS BELOW. RII ACCOMPLISHED
